# SDR MASA97088

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59YV
- Make and model: Beech 1900D
- Aircraft serial: UE59
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 1016200111
- Condition: Corroded
- Location: Lt Elevator
- Part time: 9,640 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A FLEET CAMPAIGN DIRECTIVE INSPECTION, THE LEFT OUTBOARD ELEVATOR HINGE ASSEMBLY WAS FOUND TO HAVE HEAVY CORROSION.  REMOVED AND REPLACED HINGE ASSEMBLY.  INSPECTION OF RIGHT OUTBOARD ELEVATOR HINGE ASSEMBLY REVEALED MINOR SURFACE CORROSION.  CLEANED AND TREATED HINGE ASSEMBLY PER BEECH SRM.  (X)
